# SDR SWAA2021062225264

- Difficulty date: October 22, 2020
- Submitted: June 22, 2021
- Operation: Air carrier
- Aircraft: N268WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32524
- Aircraft time: 46,549 hours, 27,832 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR AFT CORNER SCUFF PLATE CRACKED / PERFORMED AND RECEIVED AFT CARGO DOOR AFT CORNER SCUFF PLATE WELD REPAIR AS PER SRM 737-700 53-60-15-2R-1
